# SDR IXXA100001O

- Difficulty date: January 14, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 75,164 hours, 19,157 cycles
- Engine: Pwa JT3D3B
- Engine time: 60,055 hours, 20,572 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 563883
- Condition: Stuck
- Location: Engine
- Part time: 75,164 hours, 2,318 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT APPROX 90 PERCENT N2 RPM THE ENG COMPRESSOR STALLED, EPR, N2 AND EGT ROLLED BACK. THE CREW ABORTED THE TAKEOFF AND RETURNED TO PARKING.  MX INSPECTED THE ENG AND FOUND THE PRESSURE RATIO BLEED CONTROL VALVE, (PRBC) STICKING.  PRBC WAS LUBED AND THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE IAW ERH 70-01-01.
